MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294700610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arteriosclerosis/ Atherosclerosis (4437); Unspecified Tissue Injury (4559); Restenosis (4576)
Date of Event 11/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Elegance clinical study.It was reported that in-stent restenosis occurred.The subject underwent treatment with the eluvia drug eluting stent on (b)(6) 2023 as a part of the elegance clinical trial.The target lesion was in the right distal superficial femoral artery (sfa) extending up to right proximal popliteal artery with 7 mm proximal reference vessel diameter and 7 mm distal reference vessel diameter with lesion length of 40 mm and 90% stenosis and was classified as tasc ii a lesion.Prior to the treatment of target lesion with study device, balloon dilation was performed using a 6.5 mm x 40 mm non-boston scientific balloon.Treatment of target lesion was performed by placement of a 7 mm x 60 mm eluvia drug eluting stent study device.Following treatment, post-dilation was performed using a 7 mm x 20 mm non-boston scientific balloon.Post procedure, the final residual stenosis was noted to be 15%.On the same day, the subject was discharged from hospital on clopidogrel.On (b)(6) 2024, the subject visited the hospital for follow up and was noted to have developed a wound on the posterior calf of the right leg with claudication.On the same day, the arterial examination of lower extremity revealed increased velocity of 164 cm/s at proximal portion of right sfa stent suggestive of 75-99% in-stent stenosis of right lower extremity.Ankle brachial index (abi) and toe brachial index of right leg was noted to be 0.75 and 0.41 respectively.Based on these findings, the subject was recommended for right leg angiogram with sfa and popliteal artery intervention on a later date.On (b)(6) 2024, the subject visited the hospital for planned right lower extremity angiogram which revealed 70-75% in-stent stenosis in the right distal sfa with remaining portion of sfa being patent, patent popliteal artery with three vessel run-off, occlusion of lateral segment of planter arch and patent dorsalis pedis artery.On (b)(6) 2024, 524 days post index procedure, 70-75% in-stent stenosis noted in the right distal sfa was treated by balloon dilation using a 7 mm x 60 mm non-boston scientific balloon followed by placement of an 8 mm x 7.5 mm non-boston scientific stent.Post treatment, angiogram revealed marked improvement in right sfa with good antegrade flow and no residual stenosis.On the same day, the subject was discharged from the hospital on clopidogrel.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of event: 50 years old at the time of study enrollment.

Brand Name
ELUVIA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21164038
Report Number2124215-2024-83929
Device Sequence Number13146285
Product Code NIU
UDI-Device Identifier08714729876700
UDI-Public08714729876700
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberH74939294700610
Device Catalogue NumberH74939294700610
Device Lot Number0028687882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/15/2025
Date Device Manufactured01/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite